Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 7, Issue 11, Pages 585-599
http://dx.doi.org/10.1155/S108533750220408X

Null controllability of a thermoelastic plate

Laboratoire de Calcul Scientifique et UMR 6623, Université de Franche-Comté, Route de Gray, Besançon Cedex 16, 25030, France

Received 1 November 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [34 citations]

The following is the list of published articles that have cited the current article.

  • Fengyan Yang, and Pengfei Yao, “Boundary controllability of a thermoelastic plate,” 2016 35th Chinese Control Conference (CCC), pp. 1317–1322, . View at Publisher · View at Google Scholar
  • George Avalos, and Irena Lasiecka, “The null controllability of thermoelastic plates and singularity of the associated minimal energy function,” Journal of Mathematical Analysis and Applications, vol. 294, no. 1, pp. 34–61, 2004. View at Publisher · View at Google Scholar
  • Paola Gervasio, and Maria Grazia Naso, “Numerical Approximation Of Controllability Of Trajectories For Euler–Bernoulli Thermoelastic Plates,” Mathematical Models and Methods in Applied Sciences, vol. 14, no. 05, pp. 701–733, 2004. View at Publisher · View at Google Scholar
  • Luciano Pandolfi, “The controllability of the Gurtin-Pipkin equation: A cosine operator approach,” Applied Mathematics and Optimization, vol. 52, no. 2, pp. 143–165, 2005. View at Publisher · View at Google Scholar
  • Farid Ammar Khodja, Assia Benabdallah, and Cédric Dupaix, “Null-controllability of some reaction–diffusion systems with one control force,” Journal of Mathematical Analysis and Applications, vol. 320, no. 2, pp. 928–943, 2006. View at Publisher · View at Google Scholar
  • George Avalos, “Null controllability of von Kármán thermoelastic plates under the clamped or free mechanical boundary conditions,” Journal of Mathematical Analysis and Applications, vol. 318, no. 2, pp. 410–432, 2006. View at Publisher · View at Google Scholar
  • Andrew N. Norris, “Dynamics of thermoelastic Thin Plates: A Comparison of Four Theories,” Journal of Thermal Stresses, vol. 29, no. 2, pp. 169–195, 2006. View at Publisher · View at Google Scholar
  • Paul Cokeley, “Localized null controllability and corresponding minimal norm control blowup rates of thermoelastic systems,” Journal of Mathematical Analysis and Applications, vol. 336, no. 1, pp. 140–155, 2007. View at Publisher · View at Google Scholar
  • Igor Chueshov, and Irena Lasiecka, “Attractors and Long Time Behavior of von Karman Thermoelastic Plates,” Applied Mathematics and Optimization, vol. 58, no. 2, pp. 195–241, 2007. View at Publisher · View at Google Scholar
  • George Avalos, and Paul Cokeley, “Boundary and localized null controllability of structurally damped elastic systems,” Control Methods In Pde-Dynamical Systems, vol. 426, pp. 57–78, 2007. View at Publisher · View at Google Scholar
  • Igor Chueshov, and Irena Lasiecka, “Long time dynamics of von Karman evolutions with thermal effects,” Boletim da Sociedade Paranaense de Matematica, vol. 25, no. 1-2, pp. 37–54, 2007. View at Publisher · View at Google Scholar
  • Thomas I. Seidman, “How violent are fast controls, III,” Journal of Mathematical Analysis and Applications, vol. 339, no. 1, pp. 461–468, 2008. View at Publisher · View at Google Scholar
  • Irena Lasiecka, Sara Maad, and Amol Sasane, “Existence and Exponential Decay of Solutions to a Quasilinear Thermoelastic Plate System,” Nodea-Nonlinear Differential Equations And Applications, vol. 15, no. 6, pp. 689–715, 2008. View at Publisher · View at Google Scholar
  • Nutan Kumar Tomar, and N. Sukavanam, “Exact Controllability of a Semilinear Thermoelastic System with Control Solely in Thermal Equation,” Numerical Functional Analysis and Optimization, vol. 29, no. 9-10, pp. 1171–1179, 2008. View at Publisher · View at Google Scholar
  • M. Baroun, S. Boulite, T. Diagana, and L. Maniar, “Almost periodic solutions to some semilinear non-autonomous thermoelastic plate equations,” Journal of Mathematical Analysis and Applications, vol. 349, no. 1, pp. 74–84, 2009. View at Publisher · View at Google Scholar
  • L. Pandolfi, “On-line input identification and Active Noise Cancellation: an overview of recent results,” IFAC Proceedings Volumes, vol. 42, no. 14, pp. 1–42, 2009. View at Publisher · View at Google Scholar
  • Igor Chueshov, Irena Lasiecka, Igor Chueshov, and Irena Lasiecka, “Thermoelasticity,” Von Karman Evolution Equations, pp. 625–651, 2010. View at Publisher · View at Google Scholar
  • Luciano Pandolfi, “On-line input identification and application to Active Noise Cancellation,” Annual Reviews in Control, vol. 34, no. 2, pp. 245–261, 2010. View at Publisher · View at Google Scholar
  • Luc Miller, “A Direct Lebeau-Robbiano Strategy For The Observability Of Heat-Like Semigroups,” Discrete And Continuous Dynamical Systems-Series B, vol. 14, no. 4, pp. 1465–1485, 2010. View at Publisher · View at Google Scholar
  • Farid Ammar-Khodja, Assia Benabdallah, Manuel González-Burgos, and Luz Teresa, “Recent results on the controllability of linear coupled parabolic problems: A survey,” Mathematical Control and Related Fields, vol. 1, no. 3, pp. 267–306, 2011. View at Publisher · View at Google Scholar
  • Jérôme Le Rousseau, and Gilles Lebeau, “On Carleman estimates for elliptic and parabolic operators. Applications to unique continuation and control of parabolic equations,” ESAIM - Control, Optimisation and Calculus of Variations, vol. 18, no. 3, pp. 712–747, 2012. View at Publisher · View at Google Scholar
  • Irena Lasiecka, and Mathias Wilke, “Maximal regularity and global existence of solutions to a quasilinear thermoelastic plate system,” Discrete and Continuous Dynamical Systems, vol. 33, no. 11/12, pp. 5189–5202, 2013. View at Publisher · View at Google Scholar
  • Jone Apraiz, and Luis Escauriaza, “Null-control and measurable sets,” ESAIM - Control, Optimisation and Calculus of Variations, vol. 19, no. 1, pp. 239–254, 2013. View at Publisher · View at Google Scholar
  • Assia Benabdallah, Franck Boyer, Manuel González-Burgos, and Guillaume Olive, “Sharp Estimates of the One-Dimensional Boundary Control Cost for Parabolic Systems and Application to the $N$-Dimensional Boundary Null Controllability in Cylindrical Domains,” SIAM Journal on Control and Optimization, vol. 52, no. 5, pp. 2970–3001, 2014. View at Publisher · View at Google Scholar
  • Carlos Castro, and Luz de Teresa, “Null controllability of the linear system of thermoelastic plates,” Journal of Mathematical Analysis and Applications, vol. 428, no. 2, pp. 772–793, 2015. View at Publisher · View at Google Scholar
  • Mohit Kumar, and N. Sukavanam, “Exact Controllability of Semilinear Thermoelastic Systems with Monotone Nonlinearity,” Numerical Functional Analysis and Optimization, pp. 150610065253000, 2015. View at Publisher · View at Google Scholar
  • J. Límaco, M. Clark, A. Marinho, S. B. de Menezes, and A. T. Louredo, “Null controllability of some reaction-diffusion systems with only one control force in moving domains,” Chinese Annals of Mathematics, Series B, vol. 37, no. 1, pp. 29–52, 2015. View at Publisher · View at Google Scholar
  • Pedro Gamboa, Vilmos Komornik, and Octavio Vera, “Partial Reachability Of A Thermoelastic Plate With Memory,” Quarterly Of Applied Mathematics, vol. 74, no. 2, pp. 235–243, 2016. View at Publisher · View at Google Scholar
  • Alfred S. Carasso, “Stabilized backward in time explicit marching schemes in the numerical computation of ill-posed time-reversed hyperbolic/parabolic systems,” Inverse Problems in Science and Engineering, pp. 1–32, 2018. View at Publisher · View at Google Scholar
  • Rémi Buffe, and Kim Dang Phung, “A spectral inequality for degenerate operators and applications,” Comptes Rendus Mathematique, 2018. View at Publisher · View at Google Scholar
  • Toka Diagana, and Toka Diagana, “Second-Order Semilinear Evolution Equations,” Semilinear Evolution Equations and Their Applications, pp. 139–176, 2018. View at Publisher · View at Google Scholar
  • Moncef Aouadi, and Taoufik Moulahi, “The controllability of a thermoelastic plate problem revisited,” Evolution Equations and Control Theory, vol. 7, no. 1, pp. 1–31, 2018. View at Publisher · View at Google Scholar
  • Irena Lasiecka, Michael Pokojovy, and Xiang Wan, “Long-time behavior of quasilinear thermoelastic Kirchhoff–Love plates with second sound,” Nonlinear Analysis, 2019. View at Publisher · View at Google Scholar
  • Ruijuan Liu, Shugen Chai, and Xiaomin Cao, “Exact controllability of thermoelastic plate equation with memory,” Mathematical Methods in the Applied Sciences, 2019. View at Publisher · View at Google Scholar